# SDR CA110414007

- Difficulty date: April 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,288 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Pump
- Part number: D5001
- Condition: Leaking
- Location: Hyd System
- Part time: 1,090 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD PUMP FOUND LEAKING. REPLACED HYDRAULIC PUMP.
